Title

On double sequences of continuous functions having continuous P-limits

Document Type

Article

Publication Date

1-28-2013

Abstract

The goal of this paper includes the four-dimensional matrix charac-terization of double sequence of functions. However the main goal is to present answer to the following question. Is it necessarily the case that if sm;n(x) is a bounded for all (m; n) and x with continuous elements and P-converges to a continuous function there exists an RH-regular matrix transformation that maps (sm;n(x)) into a uniformly P-convergent double sequence?

Publication Title

Publicationes Mathematicae

Volume

82

Issue

1

First Page

43

Last Page

58

Digital Object Identifier (DOI)

10.5486/PMD.2013.5239

ISSN

00333883

Share

COinS